# SDR USAA2012042000004

- Difficulty date: April 19, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 37,754 hours, 11,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Buckled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FLOOR MOUNTED TRACK EMERGENCY LIGHTING STRIP BUCKLED AT SEAT 12D.  REMOVED DEBRIS UNDER TRACK/STRIP.  CONTOUR TO FLOOR PANEL NOW.
